# SDR ASAA2023050443158

- Difficulty date: May 4, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N963AK
- Make and model: Boeing 737-9
- Aircraft serial: 44069
- Aircraft time: 125 hours, 43 cycles
- System (JASC): 4960 · APU Controls
- Part: Eec
- Part number: 707208601
- Part serial: 6505150206518
- Condition: Faulty
- Location: Aft Cargo Compt
- Part time: 146 hours, 50 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT, THE AMBER MAINT LIGHT ON THE OVERHEAD PANEL WAS ILLUMINATED. GROUNDED - YES. STATUS SHOWS APU OIL FAULT, ACCOMPLISHED EXISTING FAULT CHECK REF B737-9 AMM 46-13-02, FAULT 49-89002 LOGGED ACTIVE. CHECKED APU OIL LEVEL AT THE TANK, APU OIL IS FULL. WAS ABLE TO CLEAR MAINT LIGHT FAULT 49-89002 IS STILL ACTIVE BUT MX LT EXTINGUISHED. T/S PER B737-9 IFIM TASK 49-00-00-810-817. RMVD & RPLCD APU ECU REF B737-9 AMM 49-61-12. APU OPS CHECK GOOD.
